# SDR UALA2013061404132

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 48,564 hours, 12,312 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Faulty
- Location: Lt Eicas
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING LT ENG THE UPPER EICAS SCREEN WENT BLANK, ALL DATA COMPACTED TO LOWER SCREEN.   REPLACED LT EICAS SWITCHING MODULE M10417 AND PERFORMED OPS CK IAW MM, OPS CK GOOD.
